# SDR SWAA2022011045866

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a Rbl 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT CORRODED RBL23; BS500A+2; +4; +6; +10;+14.5; +18.5; +26.5; +43; +45.5; +47.5; ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500A+6 RBL 23 WL 156. FOUND 0.015 TO BE REMOVED FROM ORIG 0.040 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1.  OUT OF LIMITS.; [03] FABRICATED NEW FCB RH FLOOR TO SIDEWALL SUPPORT; BS 500A-500D; RBL23. LOCATED AND DRILLED; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; DWG 143A7500. MATERIAL; BAC1496-444; #7075T62; LOT# 1457271-1. AND OK TO PRIME.; [04] VERIFIED CORRECTIV
